Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
193 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Obimet suggested for PCOS. Anxiety and nervousness, headache, nausea. Suggestions?

hi my doctor has suggested me to take obimet 500 twice a day upto 6 months as she diagnosed pcos problem
but from last two weaks i m not feeling well after taking tablets, some kind of anxiety, nervousness, lack of apetite, nausea, headache and body pain are continuous problem for me. These symptoms are the side effects of this medicine or some thing else. Kindly suggest me, should i continue with these medicines or not.
Thu, 13 Jun 2013
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,   ,   ,   ,  
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hello,
OBIMET has metformin in it and is one of the most important medicine given in PCOS patients to reduce hyperinsulinemia.
Loss of appetite nausea,vomiting,diarrhea,cramps,flatulence are the most common side effcts of METFORMIN.
Since it is very important to be given,you can start with small dose of 250 mg once a day for a week and then make it twice a day.
You can gradually increase the dose and your symptoms would settle hope fully.
Along wit tj
His,you must do regular aerobic exercises for 45 minutes to 1 hour a day.
Reduce your weight.
It is said that a mere reduction of 10% of your weight shall enable you to get normal periods.
Thanks
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am an 18 y/o female. Since november I began feeling nervous and anxious for no reason. I am at high right for thyroids disease (enlarge thyroid...

Recent questions on  Generalized anxiety disorder

doctor1 MD

I m 31 years old, 5 8 , 250lbs. My BP is on yhr high side, usually around 150/87. I take 8mg of Suboxone Film daily, and have for about 5 years. I...

doctor1 MD

I am 27 years old, 145 pounds and 6'0''. I am an Epileptic, also have General Anxiety Disorder and Irritable Bowel Syndrome. I am currently taking...

doctor1 MD

Good evening Dr, I had sent you a question regarding my generalized anxiety disorder trouble on same portal around 24 days ago, where you helped me...

doctor1 MD

I was diagnosed with GAD (generalized anxiety disorder) a few months ago. My doctor put me on Zoloft. I didn't like the way it made me feel so I...

doctor1 MD

Hello Dr, I am a 34 year old married man with a 4 year kid and a successful professional career. I was diagnosed with Generalized Anxiety Disorder...

doctor1 MD

I will keep this from being to detailed. I am very curious to your thought on persons with long term chronic anxiety and generalized anxiety...

doctor1 MD

I am 24 male. Having some aching in my upper left part of my chest. I excersise regularly - about 4 times a week for at least 45 minutes. My...